Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conformal invariants and partial differential equations


Author: Sun-Yung Alice Chang
Journal: Bull. Amer. Math. Soc. 42 (2005), 365-393
MSC (2000): Primary 53A30, 58J05, 35J60
Published electronically: April 13, 2005
MathSciNet review: 2149088
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53A30, 58J05, 35J60

Retrieve articles in all journals with MSC (2000): 53A30, 58J05, 35J60


Additional Information

Sun-Yung Alice Chang
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: chang@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-05-01058-X
PII: S 0273-0979(05)01058-X
Received by editor(s): June 30, 2004
Published electronically: April 13, 2005
Additional Notes: The research of Chang is supported in part by NSF Grant DMS-0245266
This paper is based on a Colloquium Lecture given at the Joint Mathematics Meetings in January 2004 in Phoenix, AZ
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.